Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count
Score By Feature
OveReview Final Score
Product Description
Questions & Answers
Thanks for stopping by, Dixie. Your question about the Diphenhydramine HCl tablets by Basic Care Allergy Relief is appreciated. United States manufacturing is involved in the production of this product. Michigan is the location where we manufacture most of our products. You can contact us for additional information if you need it, and we will be happy to provide it to
On the label of Benadryl, Diphenhydramine HCl 25 mg is listed as its active ingredient. As far as we know, the active ingredient in the drug Basic Care Allergy Relief is Diphenhydramine HCl Tablets, 25mg. Diphenhydramine HCl, sold by Benadryl, is sold for an immoral price. Years of using the generic generate the same result physically as Benadryl, and the savings that came from not buying Benadryl directly makes a world of difference in my finances.
For allergies that may flare up in the spring and summer, this is helpful. There is only a short duration of protection, because you have to take it roughly every four hours.
A date above the ISBN code appears on the bottom of each bottle. Exactly one year and twenty days. Each batch's price will differ depending on the date and year of production.
Selected User Reviews For Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count
This is an excellent price for a generic Benadryl alternative. Allergies caused by seasonal allergies are effectively relieved with this product. In the midst of working, I wasn't sneezing and trying to avoid mucus running down my chin as I tried to breathe. After I stopped itchin' my eyes and stopped looking like I had demons inside of me, I stopped looking like I was possessed. It is important to know that this stuff does make you drowsy (especially if you take two) so take it prior to bed or during the day only if you don't mind passing out. Be careful if you are operating heavy machinery or driving, if you have to run from animals that are angry, or if you have to do anything that requires concentration.

This was for my dog who contains allergies, but at an excellent price. Since it contains the same ingredients as Benadryl, it is the best value out there for the price I have seen.

For the exact same price as I paid for a box of 24 Benadryl, I bought a bottle of 400. In contrast to the extremely expensive and confusing boxed benadryl that is extremely difficult to open with arthritic hands, this is a bottle that you can open in seconds. Compared to Costco and Walgreen's, this is cheaper and the best buy on diphenhydramine I would recommend this to anyone who is seeking the lowest cost diphenhydramine.

I received it on March 25th, 20th, and it expires in 4 months, what a waste of money.

The effects of this medication are different from Benedryl's. However, despite the fact that the ingredients are the same, it does not work in the same way. I wonder if it's a lesser version of the ingredients that don't work as well as the original version. Mytamine intolerance causes me to have a headache when I consume too many foods containing histamines. I can take Benedryl to get rid of it though. So far I have taken two of these, and I still have a reaction from the histamines, so something isn't.

During allergy season and when I have a throat condition, I tend to cough and feel a tickle in my throat. During the night, the pain becomes more severe. Unlike other generic forms of Benadryl, this one is more affordable and helpful. It never occurred to me that "dopey" could be significant It makes me feel like I have a hangover when I take two Benadryls.

Nasal congestion and other histamine-related symptoms can be relieved within 15 minutes of taking this medication. Power tools aren't needed to open the bottle, you can get inside without any hassle. This is a generic Benadryl OTC version that saves you money. The quantity is convenient, so this bottle will last a long time.

There's no better way to help you fall asleep at night than with two of these, because they contain the exact same active ingredient as Benadryl! I take 2 before bedtime and they help me fall asleep well!.
